MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 23295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Two sv/6.0-4/4t/90 symmetry balloon catheters were advanced for dilatation.However, during the procedure, both balloons were ruptured.The procedure was completed with different device.There were no patient complications nor injuries reported.

Brand Name
SYMMETRY
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12648658
Report Number2134265-2021-13037
Device Sequence Number1416668
Product Code LIT
UDI-Device Identifier08714729181972
UDI-Public08714729181972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Model Number23295
Device Catalogue Number23295
Device Lot Number0026495031
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1